# SDR AU970093

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Pinched
- Location: Prop Blade Nut
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE NUT SEALS PINCHED GIVING INEFFECTIVE SEALING -SEALING WAS ACHIEVED BY THE USE OF SILASTIC SEALANT BETWEEN THE BLADE NUT THREADS AND HUB AND LOCK RING ASSEMBLY - INCORRECT ASSEMBLY - PERSONNEL/MAINTENANCE ERROR - PROPELLER HAD BEEN MODIFIED TO OIL FILLED CONFIGURATION
